Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

138 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does i-pill cause inter-menstrual bleeding ? Do cyclonorm tablets prevent pregnancy and what is the correct dosage ?

Hi i am 22yrs old, unmarried .involved in sex with my boyfrend on 23rd of april which was 2 days after last day of my period .i usually bleed for 7 days,i had my last period on 15th of april and got over on 22nd of april ,i have an history of irregular menstrual ,so when i consulted a gynacologist she advised me to take cyclonorm enp tablets in the 1st 3 days of every month .i took them on 1st 2nd and 3rd of april so i got my periods on 15th april.After indulging in sex on 23rd april though we used a condom as we misplaced it,i took an i-pill on the same day within 6hrz after sex.then i got my periods on 1st of may within seven days of taking an i-pill.Actually i need 2 take cyclonorm tablets on may 1st but as i got periods because of i-pill i dint continue the dose. Can i take those tablets now..?? or should i wait for da next period? Am i safe or is there any chance of pregnancy?? plz help me..
Wed, 25 Jan 2012
Report Abuse
Question is related to
Drug/Medication
  User's Response
Hi

Welcome to HealthcareMagic.

There are no chances of pregnancy.You can have disturbances in your periods after taking an i pill.I advise you to wait till your next period comes and resume your medication.This could be an intermittent bleeding due to i pill.

Take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

doctor i had unprotected sex and after 34 hrs i took 1 I PILL Tablet is there still any chances of getting pregnant. After taking that tablet after 3days i am getting bleeding is that my periods or symptoms. And doctor when to get pregnancy test after how many days

doctor1 MD

I have had irregular but constant bleeding for the past 2 months and given primolut N to stop the bleeding, the bleeding has stopped but returned again and started taking the tablets today- how long until the bleeding will stop? alike the comment below feeling weak and lethargic

doctor1 MD

Hii I m bleeding since 2 months on and off.. sometimes itz more and sometimes less..my gynic asked me to take 6 pause 500 tablets for 3 days. But still my bleeding did not stop. She did my ultrasound and I m having 1.1 cm of endometric lining. Kindly suggest

Recent questions on  Hormonal contraceptive

doctor1 MD

hi, i was on pill for the last two months but i didnt take my pills for about a week during a holiday. i think im having period now which im not sure since the last period i had was two weeks ago. the thing is i had unprotected sex with my man since we assumed its only period. is there any possibility that i would get pregnant? im starting to worry if we just made a mistake on this.

doctor1 MD

Hi, from this years january i was having my periods in an 13 to 16 days gap, where as i used to have it in 28 days gap. Last month i had unprotected sex on the 4th day of my periods. A week later i had sex again but this time i took an emergency contraceptive pill. Bt still i'm not having my periods till now where 16 days is already over. Am i pregnent?

doctor1 MD

I'm definitely not sexually active, but yesterday I found this purplish brownish discharge in my underwear. I'm supposed to start my period in about a week and am on birth control for my migraines. I put a tampon in and took it out later to see if I could figure out if it was blood or whatever it was. But it didn't smell right or look right. When I put it in the toilet it filled up with water and definitely showed that it was, in fact, a purple. Could you tell me what it possibly is? Maybe a side effect of the sronyx(the birth control I'm using)? I'm going off of that soon because of other side effects, so is that a possibility?

doctor1 MD

I've been having dark brown discharge about a week before my period. I am on birth control, I take the pills. Sometimes I take it a couple hours later than I should and I sex with my boyfriend. I had sex with my boyfriend when I was supposed to start my period in May but it never came because I spotted in the middle and had switched birth controls. I then had sex with him again but when I was on the pill on the 15th and he did NOT cum inside of me. Could I be pregnant?

doctor1 MD

I'm on the pill and I got up to the stage where I should take the sugar pills. However after two days my period still hadn't come and I was going to my boyfriend's so instead I started taking the hormone pills again. Long story short we had...

doctor1 MD

Hi I am 22 years old, From XXXXXXX XXXXXXX and I want a non hormonal oral contraceptive pill with what brand or medicine should I go for.? Thank you.

doctor1 MD

I am having an issue with vaginal dryness . I am on the pill Apri and just switched back to loloestrin fe. I know birth control can cause this but what can I switch to to fix this? I was considering XXXXXXX iud but I have read dryness as a side...